MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® CR2 DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® CR2 DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number CR2
Medical Device Problem Code Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer received a replacement device.Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Event or Problem Description
The customer contacted stryker to report that the device failed the language button test.Without appropriate language, a user would not understand the audible instructions on how to use the device properly.This may lead to defibrillation therapy being delayed or unavailable if needed.There was no patient involvement reported with the event.
 
Additional Manufacturer Narrative
The stryker product assessment center (pac) evaluated the customer's device and was unable to duplicate the reported issue.The cause of the reported issue could not be determined.The device was retained by stryker.Section b5 of the initial medwatch report indicates: the customer contacted stryker to report that the device failed the language button test.Without appropriate language, a user would not understand the audible instructions on how to use the device properly.This may lead to defibrillation therapy being delayed or unavailable if needed.Section b5 of the initial medwatch report should indicate: during routine preventative maintenance testing by stryker, the device failed the language button test.Without appropriate language, a user would not understand the audible instructions on how to use the device properly.This may lead to defibrillation therapy being delayed or unavailable if needed.There was no patient involvement reported with the event.
 
Event or Problem Description
During routine preventative maintenance testing by stryker, the device failed the language button test.Without appropriate language, a user would not understand the audible instructions on how to use the device properly.This may lead to defibrillation therapy being delayed or unavailable if needed.There was no patient involvement reported with the event.

Brand Name
LIFEPAK® CR2 DEFIBRILLATOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
brian blakeslee
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key19759300
Report Number0003015876-2024-02205
Device Sequence Number9144532
Product Code MKJ
UDI-Device Identifier00883873824108
UDI-Public00883873824108
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P170018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberCR2
Device Catalogue Number99512-001264
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/01/2024
Supplement Date Received by Manufacturer08/05/2024
Initial Report FDA Received Date07/17/2024
Supplement Report FDA Received Date09/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/18/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown